Betty said I have to post something. So, I am currently chelating iron with deferoxamine via a pump using a small needle. I wear it for 12 hrs and I usually wear it overnight. The good part with this method over exjade (pills that are dissolved in water then swallowed) is no more gut problems. My Iron is down below 2000. Deferoxamine has two side effects that affect me, one being itching, 2 being blurred vision (slight). The doctor said the itching will stop when I'm off the med, but the vision thing could be permanent or clear up when I stop.
Now they tell me I have loss lung capacity either from graft vs host, or from the damage that chemo caused. What do they say, "this is coming among transplant patients. Well I am REALLY getting tired of all the issues and the fact more issues are still showing up. My life is very different from before the disease. I often question why I fought it and just didn't do any treatment and I would be at peace by now. The other times I have a good day or two and I think differently.
I have to say, the nurses, doctors, and other staff are very good to me. I have no complaints on the people treating me. Betty has been wonderful, I hate the fact I screwed up her life. These are some of the things anyone going through this type of treatment will have to deal with. I just have to remind myself that there are a lot of people worse off than me. Thats it for now.